# SDR ASAA2013020693822

- Difficulty date: February 6, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 7,870 hours, 2,328 cycles
- System (JASC): 7710 · Power Indicating System
- Part: Sensor
- Part number: 3218KGB01
- Part serial: EM173035
- Condition: Intermittent
- Location: Nr 1 Engine
- Part time: 7,870 hours, 2,328 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIAGNOSTIC REPORTS NR 1 ENGINE CORE VIBRATION DATA INTERMITTENTLY REPORTS ZEROS FROM THE FRONT AND REAR SENSORS.  ACFT GROUNDED.  PERFORMED AAVM SYS BITE CHECK. BITE CHECK LOGGED N2 SENSOR LOSS OF SIGNAL FOR NR 1 ENG.  REPLACED NR 1 ENG N2 SENSOR.  OPS CK GOOD.  REF AMM 77-11-02.
